MAUDE Adverse Event Report: QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC

QUICK-SET® PARADIGM®; QUICK-SET 80/6 PCC
Lot Number 5233456
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Event or Problem Description
(b)(4).Event occurred in the united states.The patient reported that when she woke up, she found that the infusion set's tubing had come out of the site portion.Furthermore, the cannula portion of the set stayed in along with the quick release, but the tubing had come off that area.This issue occurred twice while sleeping in five days and both the sets were from the same box.The site location was her thigh and the pump was hooked to her sleeping shorts.The infusion was used for one and a half day for the first set and two days for the second set.The infusions were stored in the kitchen on the counter.Reportedly, the patient was unsure of any stress or pull on the tubing as she was asleep at the time and the pump was not dropped with the set connected to the patient's body.No further information available.

Brand Name
QUICK-SET® PARADIGM®
Common Device Name
QUICK-SET 80/6 PCC
MDR Report Key8905099
Report Number3003442380-2019-01698
Device Sequence Number14052544
Product Code FPA
UDI-Device Identifier05705244006492
UDI-Public05705244006492
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date06/01/2021
Device Lot Number5233456
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2019
Initial Report FDA Received Date08/19/2019
Patient Sequence Number1